ITP OpenIR  > 理论物理所科研产出  > SCI论文
Wu, XJ; He, YJ; Xu, CM; Wu, XJ , Nanjing Normal Univ, Dept Phys, Nanjing 210097, Peoples R China.
Equations of motion for binary systems with relativistic quadrupole-quadrupole moments interaction
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
KeywordCelestial Mechanics Hydrodynamics Precession Spin
AbstractBy making use of the theme developed by Damour, Soffel and Xu, in terms of Maple-computer algebra system, the first post-Newtonian equations of motion for binary systems with monopole, spin and quadrupole interaction are for the first time derived in an explicit and complete form. The equations of motion are expressed in the local coordinate system as well as in a global coordinate system. The new terms containing quadrupole-quadrupole moments might be of some importance for a precise description of coalescing neutron star binaries.
1998
ISSN1006-9283
Volume41Issue:12Pages:1323-1333
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12229
Collection理论物理所科研产出_SCI论文
Corresponding AuthorWu, XJ , Nanjing Normal Univ, Dept Phys, Nanjing 210097, Peoples R China.
Recommended Citation
GB/T 7714
Wu, XJ,He, YJ,Xu, CM,et al. Equations of motion for binary systems with relativistic quadrupole-quadrupole moments interaction[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1998,41(12):1323-1333.
APA Wu, XJ,He, YJ,Xu, CM,&Wu, XJ , Nanjing Normal Univ, Dept Phys, Nanjing 210097, Peoples R China..(1998).Equations of motion for binary systems with relativistic quadrupole-quadrupole moments interaction.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,41(12),1323-1333.
MLA Wu, XJ,et al."Equations of motion for binary systems with relativistic quadrupole-quadrupole moments interaction".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 41.12(1998):1323-1333.
Files in This Item:
File Name/Size DocType Version Access License
Equations of motion (552KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, XJ]'s Articles
[He, YJ]'s Articles
[Xu, CM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, XJ]'s Articles
[He, YJ]'s Articles
[Xu, CM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, XJ]'s Articles
[He, YJ]'s Articles
[Xu, CM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.